# SDR K3HA980063

- Difficulty date: April 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8881Z
- Make and model: Boeing 727225
- Aircraft serial: 21578
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD TRACK SECTION FORWARD LIGHT INOP.  FOUND BROKEN WIRE ON FORWARD LIGHT SOCKET FORWARD SECTION TRACK LIGHTS.  REPAIRED WIRE, CHECKS NORMAL.
